# SDR AALA20160105008

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 51,685 hours, 17,945 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 60B920148
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT WING TANK OVERWING FILL PORT FAILS BONDING RESISTANCE CHECK DUE TO CORROSION.  REPAIRED IAW SRM 57-20-01-2R-6 & EA 256633.
